# SDR IPXA2025030486339

- Difficulty date: January 11, 2024
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 84,078 hours, 17,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR UPPER HORIZONTAL BEAM AFT SIDE IS CRACKED (114-09) INSTALLED REPLACED BEAM AND REINSTALLED DOOR FRAME ASSEMBLY AT L-3 DOOR UPPER PER MD-11 SRM 51-35-01 & 51-31-01. REINSTALLED SEAL AT L-3 DOOR UPPER PER MD-11 AMM 52-00-00-400-801. APPLIED TOP COAT UPPER SURFACE SKIN AT L-3 DOOR PER MD-11 SRM 51-21-02 PROCESS 2.
